MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1010306-02
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced severe groin testicular pain, suicidal ideation, neurectomies and pain as a result of the implantation of the mesh implant.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13020415
Report Number3011175548-2021-01317
Device Sequence Number17387543
Product Code FTL
UDI-Device Identifier00650862302059
UDI-Public00650862302059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model Number1010306-02
Device Catalogue Number1010306-02
Device Lot Number408226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale